Journal of Computational Finance

Welcome to Volume 8, Issue 3 of The Journal of Computational Finance. This issue is made up of 4 technical papers: ‘Convergence of Monte Carlo simulations involving the mean-reverting square root process' by Desmond J. Higham and Xuerong Mao from the University of Strathclydy; ‘The modified willow tree algorithm' by Ulrich G. Haussmann from the University of British Columbia and Liqing Yan from the University of Florida; ‘Numerical analysis of Monte Carlo evaluation of Greeks by finite difference' by Grigori N. Milstein from Weierstrass Institute for Applied Analysis and Stochastics and Michael V. Tretyakov from the University of Leicester; and ‘American option pricing and exercising with transaction costs' by Valeri I. Zakamouline from the Bodø Graduate School of Buisness.

You need to sign in to use this feature. If you don’t have a Risk.net account, please register for a trial.

Sign in
You are currently on corporate access.

To use this feature you will need an individual account. If you have one already please sign in.

Sign in.

Alternatively you can request an indvidual account here: